MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421030
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that during the procedure when the guidewire was inserted to remove the catheter, the proximal part of the previously detached coil (subject device) stuck to the tip of the catheter.An attempt was made to release the subject coil from the catheter with a guiding catheter unsuccessfully.The subject coil migrated from inside the aneurysm, came off the catheter tip and became entangled with a previously placed stent.The subject coil was then successfully removed with a snare.The procedure was completed successfully without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Due to the automated mes/dhr system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that after detachment, the proximal part of the coil was fixed to the tip of the microcatheter, and the situation did not change even if it was pushed out with synchro2 soft guidewire.After that, when the same operation was performed, the coil deviated from the aneurysm, and an attempt was made to collect it with a guiding catheter (5 fr envoy) while the coil is still attached to the tip of sl-10.However, it could not be collected.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.H3 other text: device not returned for evaluation.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11579615
Report Number3008881809-2021-00143
Device Sequence Number3460551
Product Code HCG
UDI-Device Identifier04546540697974
UDI-Public04546540697974
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model NumberM0035421030
Device Catalogue NumberM0035421030
Device Lot Number22547842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 FR ENVOY GUIDE CATHETER (CODMAN NEURO); 5 FR ENVOY GUIDING CATHETER (UNKNOWN); ATLAS STENT (STRYKER); SL-10 CATHETER (STRYKER); SL-10 CATHETER (STRYKER); SNARE (UNKNOWN); SYNCHRO 2 GUIDEWIRE (STRYKER); SYNCHRO2 SOFT GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;